# SDR GTIA2015042901559

- Difficulty date: April 29, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 32,396 hours, 15,422 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unwanted Deploy
- Location: Row E-F
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK DROP ROW 3 E&F.  REPACKED MASKS, PERFORMED OPS CHECK OF MANUAL MASK RELEASE IAW AMM 35-23-00-710-001-A.  DROP CHECK GOOD. THIS CLEARS DMI 25213-1; PLACARD REMOVED.
